FDA warns about prescribing and dispensing errors resulting from brand name confusion with antidepressant Brintellix (vortioxetine) and antiplatelet Brilinta (ticagrelor).
7/30/2015 3:25:00 PM
Administration of an intravenous product with particulate matter has the potential to result in inflammation, allergic reactions, or blockage of blood vessels, leading to tissue death, which may be life-threatening if vital organs are affected.
7/27/2015 7:25:00 PM
Health care professionals should consider limiting GBCA use to clinical circumstances in which the additional information provided by the contrast is necessary.
7/27/2015 2:25:00 PM
If there is contamination in products intended to be sterile, patients are at risk of serious infections which may be life threatening.
7/25/2015 2:00:00 AM
Injecting a product containing particulate matter, in the absence of in-line filtration, may result in blockage of blood vessels, which can result in stroke, heart attack or damage to other organs.
7/20/2015 4:00:00 AM
Monitor patients, especially those with risk factors for pulmonary hypertension, for signs of respiratory distress, including tachypnea, flaring nostrils, grunting, and chest wall retractions.
7/16/2015 4:55:00 PM
Calcium Chloride Intravenous Infusion 10% w/v 10mL Prefilled Syringe by Mylan: Market Withdrawal - Difficulties in Administration
7/14/2015 4:00:00 AM
Safety and effectiveness of the Lariat Suture Delivery Device to close the LAA and prevent stroke in patients with atrial fibrillation has not been established.
7/13/2015 4:05:00 PM
Patients and health care professionals should remain alert for heart-related side effects the entire time that NSAIDs are being taken.
7/9/2015 6:30:00 PM
Recalled device may not deliver breathing support to the patient. A delay in treatment may potentially lead to patient injury or death.
7/2/2015 3:10:00 PM
Unapproved products may be contaminated or manufactured incorrectly, which could result in patients receiving the wrong dose, even when administered according to the labeled directions for use.
7/1/2015 2:40:00 PM
FDA investigating the safety of codeine-containing medicines to treat coughs and colds in children under 18 years because of the potential for slowed or difficult breathing.
7/1/2015 2:00:00 PM
May cause anesthesia gas to leak and could prevent the ventilator from providing breathing support if not corrected immediately.
7/1/2015 4:00:00 AM
New warning added to drug label to describe risk of chemical leukoderma.
chemical leukoderma, have been associated with the use of the Daytrana patch.
6/24/2015 4:10:00 PM
Reports of 12 serious patient injuries, including breathing difficulties that impacted oxygen levels in patients.
6/24/2015 11:50:00 AM
FDA will update recall with new information as it becomes available.
6/22/2015 4:35:00 PM
Can cause serious adverse health issues including allergic reactions, pain, infections, or death.
6/20/2015 1:00:00 AM
An interruption in electrical connection would cause the pump to stop, which could cause serious patient injury or death.
6/16/2015 3:55:00 PM
Health care professionals should continue to follow the recommendations provided in the BOXED WARNING, FDA’s most serious type of warning, and the WARNINGS AND PRECAUTIONS and INDICATIONS AND USAGE sections of the labeling.
6/16/2015 2:00:00 PM
Incorrect orientation of the patch with the rough side toward the bloodstream may increase the risk of vessel thrombosis and/or embolism. Posted 06/03/2015
6/3/2015 4:00:00 AM
Risk of embolization, which can cause vision impairment, blindness, stroke and damage and/or death of the skin and underlying facial structures.
5/28/2015 3:10:00 PM
Ventilator may activate false Extended High Ppeak or Circuit Occlusion audio and visual alarms, open the safety valve and stop ventilating.
5/27/2015 5:00:00 PM
Can lead to to administration of more drug than was prescribed.
5/20/2015 10:00:00 PM
High levels of blood acids called ketones may require hospitalization. Posted 05/15/2015
5/15/2015 3:00:00 PM
An unauthorized user with malicious intent could access the pump remotely and modify the dosage it delivers, which could lead to over- or under-infusion of critical therapies.
5/13/2015 4:00:00 AM